# SDR AU971517

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: AN547
- Condition: Failed
- Location: Nlg Fork
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL ATTACHMENT BOLT FAILED. WHEEL TWISTED IN NLG FORK. SUSPECT BROKEN BOLT.
